# SDR AALA20001754

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZ STABILIZER TRAILING EDGE BEAM HAD CORROSION AT STATION 160.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697, DATED 10/20/00.  (M)
